1 doctor weighed in:

Hi doc.My mother has water retention problem due to wrong medicine side effect of thyroid causing serious swelling.So far none medication worked.Pleas?

1 doctor weighed in
Dr. Guolin Wen
Pharmacology

In brief: Immediate medical

Immediate medical consult please.
Your primary care physician will evaluate to figure out what medication caused fluid retention. And the following steps will be either lower the dose or discontinue the med for a period of time, or switch to other medication.

In brief: Immediate medical

Immediate medical consult please.
Your primary care physician will evaluate to figure out what medication caused fluid retention. And the following steps will be either lower the dose or discontinue the med for a period of time, or switch to other medication.
Dr. Guolin Wen
Dr. Guolin Wen
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors